THE DISTINGUISHING NUMBERS OF MERGED JOHNSON GRAPHS

Title
THE DISTINGUISHING NUMBERS OF MERGED JOHNSON GRAPHS
Author(s)
권영수김동석[김동석]이재운
Keywords
CARTESIAN POWERS
Issue Date
201503
Publisher
KOREAN MATHEMATICAL SOC
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.52, no.2, pp.395 - 408
Abstract
In present article, we determine the distinguishing number of the merged Johnson graphs which are generalization of both the Kneser graphs and the Johnson graphs.
URI
http://hdl.handle.net/YU.REPOSITORY/33068http://dx.doi.org/10.4134/BKMS.2015.52.2.395
ISSN
1015-8634
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE